“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16693
School of Mathematics
  Title:   Smooth Cohomology For C* -Algebras
1.  Massoud Amini
2.  Ahmad Shirinkalam
  Status:   Published
  Journal: Math. Commun.
  Vol.:  26
  Year:  2021
  Pages:   29-40
  Supported by:  IPM
In this paper, we define a notion of smooth cohomology for C* -algebras which admit a faithful trace. We show that if \A ⊆ B(\h) is a C* -algebra with a faithful normal trace τ on \A , the ultra-weak closure of A , and X is a normal dual operatorial \A -bimodule, then H1s(A,X)=H1(A ,Xτ) , where Xτ is a closed submodule of X that consists of the smooth elements.

Download TeX format
back to top
scroll left or right